# SDR AALA20150720009

- Difficulty date: July 20, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 45,818 hours, 22,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053875
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP SHEET BETWEEN 389 & 503.  REPLACED RT CUSP SHEET BETWEEN 389 & 503.
